# SDR FDEA2018122103565

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,218 hours, 23,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  988     52-10  4436     20DEC18  MEM  FACT  U  LOGPAGES:3045203  L1 DOOR IS VERY DIFFICULT TO CLOSE.  DOOR FEELS  LIKE IT IS OFF TRACK AND CLOSES WITH A GAP A THE  TOP.  TOOK SEVERAL ATTEMPTS TO CLOSE CORRECTLY.   PEFORMED OPERATIONAL TEST OF THE L1 DOOR IAW 757  AMM 52-11-00-2.  OPS CHECKS GOOD.  DOORS CLOSES  SMOOTHLY.  NO GAPS NOTED AT THE TOP OF L1 DOOR.  A/C OK TO CONTINUE.
